# SDR DALA2021070703766

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,108 hours, 39,210 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 ER/A 592560-14AD IS GENERATED FOR THE RH AFT SPAR TO PINTLE FITT ING JOINT AT HOLE 51R. COMPLIED WITH ERA 592560-14AD. (1864976)
